Alert archive / North Dakota / Wind Advisories in 2024

Wind Advisory 19, NWS Grand Forks, ND

September 29, 20249 counties in Minnesota; 15 counties in North Dakota

NWS Grand Forks, ND issued this wind advisory at Sep 29, 2024, 2:24 PM CDT for 9 counties in Minnesota; 15 counties in North Dakota. It took effect at Sep 29, 2024, 7:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2024, 2:24 PM CDT (19:24 UTC)
In effect from
Sep 29, 2024, 7:00 PM CDT
Expired
Sep 30, 2024, 9:00 PM CDT
In force
26 hr
Issued by
NWS Grand Forks, ND
All 24 counties

Clay County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 36 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.4 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2024-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2024-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2753 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WWUS73 KFGF 291924
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
224 PM CDT Sun Sep 29 2024

MNZ001>005-007-008-013>015-022-NDZ006>008-014>016-024-026>030-038-
039-049-054-300330-
/O.NEW.KFGF.WI.Y.0019.240930T0000Z-240930T1500Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-
Traill-Barnes-Cass-Ransom-Western Walsh-
Including the cities of Grafton, Nash, Lankin, Grygla, Hatton,
Vang, Florian, Espelie, Leeds, Newfolden, Moorhead, Dakota
Junction, Fort Totten, Fertile, Enderlin, Maddock, Cooperstown,
Portland, Aneta, Adams, Casperson, Fosston, Tolna, Dresden,
Halstad, Englund, Drayton, Kelso, Hillsboro, Langdon, Lisbon,
Grand Forks, Waubun, Fox, Leroy, Salol, Flaming, Faith, Maida,
Warren, Walhalla, Middle River, Akra, Mcville, Malung, Hadler,
Finley, Devils Lake, Park River, Valley City, Lancaster, Twin
Valley, Fargo, Red Lake Falls, Erskine, McLeod, Gatzke, Backoo,
Roseau, Lakota, McIntosh, Ada, Rosewood, Bowesmont, Fairdale,
Crookston, Thief River Falls, New Rockford, Mount Carmel, Argyle,
Pencer, Hope, Mayville, Minnewaukan, East Grand Forks, Stephen,
Karlstad, Naytahwaush, Roseville, Mahnomen, Radium, Cavalier,
Considine, Hayes Lake State Park, Cando, Oakwood, Syre, and
Hallock
224 PM CDT Sun Sep 29 2024

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT 
MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...From 7 PM this evening to 10 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Thomas
5 follow-up statements
107 
WWUS73 KFGF 300220
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
920 PM CDT Sun Sep 29 2024

MNZ001>005-007-008-013>015-022-NDZ006>008-014>016-024-026>030-038-
039-049-054-301030-
/O.CON.KFGF.WI.Y.0019.000000T0000Z-240930T1500Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-
Traill-Barnes-Cass-Ransom-Western Walsh-
Including the cities of Backoo, Radium, Ada, Rosewood, Kelso,
Vang, Naytahwaush, Hadler, Halstad, Portland, Newfolden, Fosston,
Nash, Devils Lake, Mahnomen, Bowesmont, Twin Valley, Akra,
Espelie, Maida, Hillsboro, Finley, Middle River, East Grand
Forks, Grand Forks, Langdon, McIntosh, Hatton, Fox, Considine,
New Rockford, Grafton, Syre, Thief River Falls, Moorhead,
Lancaster, Oakwood, Flaming, Hallock, Fargo, Karlstad, Aneta,
Pencer, Mayville, Walhalla, Dresden, Lankin, Casperson, Park
River, Grygla, Cooperstown, Mcville, Erskine, Dakota Junction,
Stephen, Drayton, Adams, McLeod, Fort Totten, Argyle, Waubun,
Leroy, Faith, Fertile, Malung, Florian, Hope, Roseville, Lisbon,
Cando, Mount Carmel, Leeds, Maddock, Minnewaukan, Crookston,
Cavalier, Tolna, Warren, Enderlin, Gatzke, Lakota, Salol, Roseau,
Hayes Lake State Park, Englund, Fairdale, Valley City, and Red
Lake Falls
920 PM CDT Sun Sep 29 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 10 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DJR
686 
WWUS73 KFGF 300740
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
240 AM CDT Mon Sep 30 2024

MNZ001>005-007-008-013>015-022-NDZ006>008-014>016-024-026>030-038-
039-049-054-301545-
/O.EXT.KFGF.WI.Y.0019.000000T0000Z-241001T0000Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-
Traill-Barnes-Cass-Ransom-Western Walsh-
Including the cities of Twin Valley, Grand Forks, McIntosh,
Bowesmont, Maddock, East Grand Forks, Fertile, Erskine, Grygla,
Mcville, Dresden, Moorhead, Crookston, Akra, New Rockford,
Gatzke, Vang, Warren, Karlstad, Tolna, Maida, Casperson,
Mahnomen, Devils Lake, Florian, Mount Carmel, Radium, Park River,
Rosewood, Langdon, Aneta, Finley, Faith, Drayton, Red Lake Falls,
Middle River, Lancaster, Flaming, Englund, Pencer, Considine,
Mayville, Cavalier, Hillsboro, Hallock, Espelie, Backoo, Fargo,
Roseville, Minnewaukan, Lakota, Cooperstown, Fairdale, Syre,
Leroy, Hadler, Ada, Lankin, Nash, Fort Totten, Valley City,
Oakwood, Dakota Junction, Kelso, Salol, Malung, Naytahwaush,
Cando, Newfolden, Halstad, Lisbon, McLeod, Thief River Falls,
Walhalla, Hayes Lake State Park, Adams, Roseau, Stephen,
Portland, Hatton, Hope, Argyle, Grafton, Enderlin, Fox, Waubun,
Fosston, and Leeds
240 AM CDT Mon Sep 30 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TL
371 
WWUS73 KFGF 301940
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
240 PM CDT Mon Sep 30 2024

MNZ001>005-007-008-013>015-022-NDZ006>008-014>016-024-026>030-038-
039-049-054-010000-
/O.CON.KFGF.WI.Y.0019.000000T0000Z-241001T0000Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-
Traill-Barnes-Cass-Ransom-Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada, Hadler,
Faith, Flaming, Syre, Twin Valley, Halstad, Moorhead, Hallock, 
Karlstad, Lancaster, Casperson, Fox, Hayes Lake State Park, 
Malung, Pencer, Roseau, Salol, Radium, Warren, Englund, Florian, 
Stephen, Argyle, Newfolden, Middle River, Espelie, Gatzke, 
Grygla, Rosewood, Dakota Junction, Thief River Falls, 
Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Mahnomen, 
Naytahwaush, Waubun, Cando, Considine, Dresden, Langdon, Maida, 
Mount Carmel, Vang, Akra, Backoo, Cavalier, Leroy, Walhalla, 
Bowesmont, Drayton, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Nash, Oakwood, Park River, New Rockford, 
Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, 
Hope, Mayville, Hillsboro, Kelso, Hatton, Portland, Roseville, 
Valley City, Fargo, Lisbon, Enderlin, McLeod, Adams, Lankin, 
and Fairdale
240 PM CDT Mon Sep 30 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
158 
WWUS73 KFGF 302335
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
635 PM CDT Mon Sep 30 2024

MNZ001>005-007-008-013>015-022-NDZ006>008-014>016-024-026>030-038-
039-049-054-010200-
/O.EXT.KFGF.WI.Y.0019.000000T0000Z-241001T0200Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-
Traill-Barnes-Cass-Ransom-Western Walsh-
Including the cities of Flaming, Stephen, Florian, Waubun,
Englund, Middle River, Hayes Lake State Park, Lakota, New
Rockford, Considine, Backoo, Akra, Ada, Valley City, Aneta, Thief
River Falls, Maida, Hope, Devils Lake, Fosston, Fairdale,
Minnewaukan, Syre, Lancaster, Casperson, Crookston, Leeds,
McLeod, Cavalier, Radium, Mayville, Pencer, East Grand Forks,
Fertile, Enderlin, Newfolden, Twin Valley, Finley, Kelso, Hadler,
Bowesmont, Grygla, Fox, Mahnomen, Portland, McIntosh, Malung,
Erskine, Espelie, Warren, Lankin, Grand Forks, Maddock, Salol,
Argyle, Drayton, Cooperstown, Dresden, Oakwood, Roseau, Mcville,
Tolna, Lisbon, Walhalla, Nash, Hatton, Faith, Red Lake Falls,
Naytahwaush, Adams, Rosewood, Gatzke, Park River, Hallock, Fort
Totten, Fargo, Cando, Langdon, Dakota Junction, Halstad, Grafton,
Leroy, Mount Carmel, Karlstad, Roseville, Moorhead, Hillsboro,
and Vang
635 PM CDT Mon Sep 30 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Perroux
308 
WWUS73 KFGF 010152
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
852 PM CDT Mon Sep 30 2024

MNZ001>005-007-008-013>015-022-NDZ006>008-014>016-024-026>030-038-
039-049-054-010300-
/O.EXP.KFGF.WI.Y.0019.000000T0000Z-241001T0200Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-
Traill-Barnes-Cass-Ransom-Western Walsh-
Including the cities of Flaming, Stephen, Florian, Waubun,
Englund, Middle River, Hayes Lake State Park, Lakota, New
Rockford, Considine, Backoo, Akra, Ada, Valley City, Aneta, Thief
River Falls, Maida, Hope, Devils Lake, Fosston, Fairdale,
Minnewaukan, Syre, Lancaster, Casperson, Crookston, Leeds,
McLeod, Cavalier, Radium, Mayville, Pencer, East Grand Forks,
Fertile, Enderlin, Newfolden, Twin Valley, Finley, Kelso, Hadler,
Bowesmont, Grygla, Fox, Mahnomen, Portland, McIntosh, Malung,
Erskine, Espelie, Warren, Lankin, Grand Forks, Maddock, Salol,
Argyle, Drayton, Cooperstown, Dresden, Oakwood, Roseau, Mcville,
Tolna, Lisbon, Walhalla, Nash, Hatton, Faith, Red Lake Falls,
Naytahwaush, Adams, Rosewood, Gatzke, Park River, Hallock, Fort
Totten, Fargo, Cando, Langdon, Dakota Junction, Halstad, Grafton,
Leroy, Mount Carmel, Karlstad, Roseville, Moorhead, Hillsboro,
and Vang
852 PM CDT Mon Sep 30 2024

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

$$

Perroux

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Sep 29, 12:34 PM CDT, 1 hour 50 minutes earlier. Its key messages:

  • There is an 80% chance for wind gusts over 45 mph tonight into Monday morning.
  • Near critical fire conditions for today and tomorrow due to the gusty winds and low RH values near 30 percent.
Area forecast discussion, Sep 29, 12:34 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1234 PM CDT Sun Sep 29 2024

.KEY MESSAGES...

- There is an 80% chance for wind gusts over 45 mph tonight into
Monday morning.

- Near critical fire conditions for today and tomorrow due to
  the gusty winds and low RH values near 30 percent.

&&

.UPDATE...
Issued at 1234 PM CDT Sun Sep 29 2024

The periodic gusts over 40 mph that have been observed in Towner
and Cavalier counties so far today should cease as likely
culprit, a noted vort max, works north of the intl border in the
next hour or so. Winds gusting 35-40 mph remain possible
through the afternoon in eastern North Dakota.

UPDATE
Issued at 934 AM CDT Sun Sep 29 2024

Concerns continue to rise over the strong low level jet tonight
leading to an 80% chance of wind gusts at the surface over 45
mph. Main period for a possible wind advisory looks to be the
overnight period at this time starting sometime after 5pm. RH
forecast looks be staying firm with min values in the upper 20s
this afternoon. Peaks wind gusts so far are in the upper Devils
Lake basin at 20 mph.

UPDATE
Issued at 650 AM CDT Sun Sep 29 2024

Clear skies on satellite with a few cirrus over western North
Dakota. With the sun coming up we should start gusting soon over
the Devils Lake Basin as the Rap40 already has the tightened
pressure gradient over that area.

&&

.DISCUSSION...
Issued at 341 AM CDT Sun Sep 29 2024

...Synopsis...

Satellite tonight remains relatively clear under
this high pressure system over our area. Westerly flow will
dominate through next week ushering in dry air over us.

Today: The surface high and upper ridge start to move east while the
low deepens over southern Saskatchewan. This will tighten the
pressure gradient producing gusty winds up to 45 mph more so on the
eastern North Dakota side. With the constant advection of dry
air into our area, minimum RH values for the day will be in the
20's and 30's. Near critical fire weather will be a concern due
to the low RH and wind potential. However, our fuel status
remains marginal meaning our grasses and tinder haven't cured
yet providing some degree of resistance to spreading. The
status of these fuels is what is preventing a red flag warning
for today.

Monday and Tuesday: A low pressure system meanders across the
Canadian countryside sending a cold front through the Northern
Plains. Winds will be gusty both ahead of and behind this front
as the pressure gradient will continue to be tightened from the
departing high pressure and incoming low pressure. However, due
to the dry air some high based clouds may form but little to no
moisture will reach the ground. Models have kept trending toward a
more northern path with this low pressure system. Looking at
model soundings the atmosphere stays relatively unsaturated
until the 500mb level gaining confidence that a brief sprinkle
may be possible but the dry air will most likely prevent rain
from reaching the ground and giving us moisture. Given how dry
our pattern has been lately and RH values in the 20's and 30's
there may be some fire weather concerns these two days
especially south and along I-94.

Wednesday through Friday: Temperatures in the 80's will probably be
no more for the rest of the season. Temperatures behind the cold
front look remain in the 60's and 70's during the day and during the
night drop into the 30's and 40's as we progress into the weekend.
For everyone still hanging onto the growing gardens this means the
frost potential grows after Wednesday especially into our northern
counties near the border. The LREF shows a 40 percent of
temperatures below 36 degrees Thursday night into Friday
morning north of Hwy 2. Probabilities drop to 20-30 percent
south of highway 2. Given a high pressure system and clear skies
are forecasted during that period, it would be the most
favorable environment for frost development. Looking the
Canadian ensembles, it paints a broad 60 and higher percent
chance north of the I-94 corridor. While the Euro and GFS
ensembles paint a 30 percent or less. Again given the favorable
conditions I would expect the LREF probabilities to go up
closer to Thursday night and favor a frost advisory to be
issued.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1234 PM CDT Sun Sep 29 2024

While VFR conditions remain WS below 2000 ft from the south at
20-40kts will certainly shut down flying for many UND pilots
today into tomorrow. Winds sustained in the 20-30mph range today
will continue to gust in excess of 35mph with sporadic higher
gusts. Gusts then climb over 40 mph tonight beginning around 7pm
as a low level jet strengthens. While remaining gusty a front
then sweeps through during the morning hours with winds turning
from 170 to 290 and not calming through end of the period. Winds
look to finally abate beyond the valid taf period sometime
Monday night.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

&&

UPDATE...TT
DISCUSSION...MM
AVIATION...TT
Hazardous weather outlook, Sep 29, 3:51 AM CDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
351 AM CDT Sun Sep 29 2024

NDZ006>008-014>016-024-026>030-038-039-049-052>054-300900-
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh-
351 AM CDT Sun Sep 29 2024

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Today and Tonight

Near critical fire conditions for today and tomorrow due to
the chance for wind gusts around 45 mph along and west
of the Red River Valley this afternoon with RH values in the 20's
and 30's.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Near critical fire conditions for Monday due to the gusty winds
and low RH values.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

MNZ001>009-013>017-022>024-027>032-040-300900-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-
351 AM CDT Sun Sep 29 2024

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Near critical fire conditions for Monday due to the gusty winds
and low RH values.

Monday...Non Thunderstorm Wind Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 6:50 PM CDTFire Weather WatchFGFBecker, Clay, Grant, Hubbard, Otter Tail, Wadena and 1 more8 hr

Nearby

Wind Advisories in North Dakota, 2024Wind Advisories in Minnesota, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.